Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Extremely sick after taking dianette for acne - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2167 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   ive just started taking dianette 3 days ago for acne and i feel extremely sick, i cant even leave the house. how long will this last?
Doctor :  
Doctor :  
please provide ur age and gender
User :   17. female
Doctor :  
Doctor :  
i will need to ask a few more questions
Doctor :  
can i proceed
User :   yes
Doctor :  
what symptoms are u feeling after taking the pill?
User :   extreme nausea, headaches, tiredness and depressive moods
Doctor :  
these are all the side effects of the pill that you are facing
User :   how long will the side effects last?
Doctor :  
it will continue till you are on the pill
User :   it wont stop unless i come of it?
Doctor :  
no generally this does not stop
Doctor :  
you need to stop it for the efffects to go

Doctor :  
which might take another few days to happen
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor